Mathematische Zeitschrift

, Volume 223, Issue 3, pp 367–385

Reduced models of Albert algebras



We prove existence and uniqueness of reduced models for arbitrary Albert algebras and relate them to the Tits process. This relationship yields explicit noncohomological realizations of the invariants mod 2 due to Serre and Rost. We also construct nontrivial examples of Albert division algebras with nonvanishing invariants mod 2.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  1. 1.Fachbereich MathematikFernUniversitätHagenDeutschland
  2. 2.Department of MathematicsUniversity of OttawaOttawaCanada

Personalised recommendations